On hyperbolic groups with spheres as boundary

Arthur Bartels Westf¨alische Wilhelms-Universit¨at M¨unster Wolfgang Luck Westf¨alische Wilhelms-Universit¨at M¨unster Shmuel Weinberger University of Chicago

Differential Geometry mathscidoc:1609.10191

Journal of Differential Geometry, 86, (1), 1-16, 2010
Let G be a torsion-free hyperbolic group and let n  6 be an integer. We prove that G is the fundamental group of a closed aspherical manifold if the boundary of G is homeomorphic to an (n − 1)-dimensional sphere.
No keywords uploaded!
[ Download ] [ 2016-09-11 22:37:38 uploaded by admin ] [ 538 downloads ] [ 0 comments ]
@inproceedings{arthur2010on,
  title={ON HYPERBOLIC GROUPS WITH SPHERES AS BOUNDARY},
  author={Arthur Bartels, Wolfgang Luck, and Shmuel Weinberger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911223738166610848},
  booktitle={Journal of Differential Geometry},
  volume={86},
  number={1},
  pages={1-16},
  year={2010},
}
Arthur Bartels, Wolfgang Luck, and Shmuel Weinberger. ON HYPERBOLIC GROUPS WITH SPHERES AS BOUNDARY. 2010. Vol. 86. In Journal of Differential Geometry. pp.1-16. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911223738166610848.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved